# SDR QXEA200601257

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 11,622 hours, 11,812 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Bleed Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RNO FLIGHT 2440: AFTER TAKEOFF, NR 1 AND NR 2 BLEED HOT CAUTION LIGHTS ILLUMINATED.  MAINTENANCE CLEARED CAUTION LIGHTS IAW Q400 FIM TASK 36-20-00-810-805.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
